Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

nocbrute

Member
  • Content Count

    15
  • Joined

  • Last visited

Community Reputation

0 Neutral

About nocbrute

  • Rank
    New Member
  1. im interested in your log brah got a few questions when you workout do you take any caffeine ? and does your acne flare up afterwards? mine rages at me after every workout and its gotten disgusting.. worse than when i started by far i take preworkout supps like jack3d and a new one called animal rage and i don't get any flare-ups i take rage too brah, no more flare ups for me, progress is amazing but i bumped to 120mg ill be clear within 2 months at this rate =) gl to you.
  2. definitely can it happened to me, accutane either makes as an appetite suppressant or does something to your thyroids, im pretty sure its either one or the other, i read somewhere about thyroid relation with accutane i think.. do some research. btw i also lost weight on it.
  3. fish oil vit E but the piss is neon green/yellow directly after i take accutane and it digests. thats the thing, otherwise later on when i urinate its clear or at worst very light yellow. edit : http://www.healingdaily.com/detoxification...t/vitamin-e.htm It should however be noted that ingestion of total vitamin E products in excess of 1200 IU daily may interfere with absorption and metabolism of vitamins A and K. But one can get benefits with much lower levels of vitamin E.
  4. no one replies there.. "1,966" users online not a single reply was given that day.
  5. ive been taking 80mg for almost two months now about two weeks ago i used to take 4x20mg pills and now im taking 2x40mg pills after switching i saw that my piss is neon light yellowish/greenish also that my side effects are different now before side effects: joint aches flaky hair dry lips/face fatigue appetite suppressed now : lesser joint aches hairs fine dry lips, but not cracked like they were before face not as dry as before not as fatigued but the soreness is still more than it should b
  6. I've only been on it a few days, so it's hard to guage all the side effects. My lips arent even dry yet. The only effect I have noticed thus far is that my face feels hot and is pulsating a little. It's not that noticeable, but is worse while working out. I don't think acne flares up for anybody because of working out , seems unrelated to me. Also, I avoid energy drinks, kind of a health nut. The sugar and caffeine isnt good for you, especially on accutane since caffeine will dehydrate you.
  7. so if its being excreted in your piss aka green piss does this mean its not being absorbed?
  8. does your acne flare up after working out? do you take energy drinks? hows the progress so far ?
  9. bump 3 month ish in 35 days on 80mg used retin-a to help clear up IB, working like a charm... hopefully accutane can stop future breakouts, and this can cure the IB and ill be good =)
  10. how much do you weight? and age? i did the same, 20, 40, 80 though and got a HUGE IB and its still there :'( shits depressing.
  11. i think protein shakes would be fine, esp if you drink with water. watch your vit A intake. this board isnt very helpful 110 views, 3 replies... none answering my questions, instead asking more questions [email protected]"acne".org wut?
  12. im interested in your log brah got a few questions when you workout do you take any caffeine ? and does your acne flare up afterwards? mine rages at me after every workout and its gotten disgusting.. worse than when i started by far
  13. more fatigue you get weaker joint aches i get sore heels/aching heels especially after i work out. does no one look at this subforum ? -___- btw bob, i saw your log and your face looks familiar are you from NY ?
  14. i did one month of accutane on 20mg, then 40mg a few weeks later and now im on 80mg 3rd week on it. my first question is why does my acne flare up after i workout ? is it the sweat/hormones? second question, i used to take this preworkout stimulant it made me break out.. and i noticed caffeine in general made me breakout so i cut it out of my diet. then i slowly brought it back into my diet with coffee 12oz before i worked out, if i order a pwo stimulant similar to that one, will it affect acc
×